# SDR F3LA98049

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REPORTED CORROSION ON AFT STABILIZER BEAM INBOARD LUG FACE AND LUG BORES ON RIGHT MAIN LANDING GEAR BEAM.  MAINTENANCE REPLACED AFT STABILIZER BEAM FITTING PER OHM 57-40-01.  (M)
